MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES VALVE EXPANDED CUFF; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES VALVE EXPANDED CUFF; HEART-VALVE, MECHANICAL
Model Number 27MECJ-502
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Endocarditis (1834)
Date of Event 05/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2018, a 21mm sjm regent heart valve w/flex cuff was implanted in the aortic position and a 27mm sjm masters series valve expanded cuff was implanted in the mitral position due to endocarditis.On (b)(6) 2021, both valves were explanted due unknown symptoms the patient presented with and the antibiotics that were given.The patient status is unknown.Additional information was requested but cannot be obtained.Manufacturer report number: 2648612-2021-00065.
 
Additional Manufacturer Narrative
An event of valve explant due to unknown symptoms was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM MASTERS SERIES VALVE EXPANDED CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key11990461
Report Number2648612-2021-00066
Device Sequence Number17121372
Product Code LWQ
UDI-Device Identifier05414734006453
UDI-Public05414734006453
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2022
Device Model Number27MECJ-502
Device Catalogue Number27MECJ-502
Device Lot Number6211252
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
21AGFN-756, 17138636; 21AGFN-756, 17138636
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR